A 25-year-old male asked:
Can neurobion injections per week for long time cause coagulation and creating blood clots and also death? i don't have anemia but i feel low bp
1 doctor answer • 1 doctor weighed in
Medical Oncology 51 years experience
No, it is pretty saf: I do not know of any serious harm from neurobion. But i doubt that it will do you any good. So stay away from such unproven medicines. There is no medical condition called low BP in a otherwise healthy person.
4.4k viewsAnswered >2 years ago
Last updated Mar 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.